Cipralex and lorazepam

Common Questions and Answers about Cipralex and lorazepam

ciprodex

My went to visit my doctor about my anxiety and sleeping issues and he has put me on <span style = 'background-color: #dae8f4'>cipralex</span> 10mg dosage a day and also prescribed me 50mg of trazodone to be taken at bedtime to help me sleep. Does anyone take these prescriptions? if so could I please get some feedback on them?
Even if I did not want to admit it in the beginning, as my symptoms were/are too physical in nature, the tests say otherwise. Now, ever since August I've been taking <span style = 'background-color: #dae8f4'>lorazepam</span> 0.5 mg as needed, and for the past 2-3 weeks I almost needed to take it daily.
They help people get off prescription drugs slowly and safely. My husband tapered off <span style = 'background-color: #dae8f4'>lorazepam</span>, which took five months and <span style = 'background-color: #dae8f4'>cipralex</span> took just over 2 months. Every week you reduce by .5. It's a slow process but better than facing the horrendous side effects of quitting cold turkey. lorazepam is one of the hardest drugs to get off of, and although it was a long process it was quite painless. They help people all over the world...consultations done over the phone or by email. All the best!
I would c a cardiologist and have a stress test, ecg and echo to c d status of my heart, how is ur bp
Hi, I have been on Effexor XR for 3 years and I have gained about 40-50pounds, most when my dose was increased to 225, now I am on 75mg b/c I'm getting ready to wean off the medicine in a couple of weeks,and I haven't lost anything yet. My eating habits have not changed and I exercise. I have always been underweight and I could eat whatever I wanted...I'm only 26 years old...I know my metabolism has changed some, but not enough to pack on 40 pounds.
As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
I'm 34 yr old male and have been experiencing various chest and left arm pains for about three months. I've seen a plethora of doctors from cardiologist to internist to GI doc to psychologist. Heart problems have been ruled out by numerous EKG's and stress echo test. GI doc found I have a hiatal hernia/GERD from upper GI and is currently being treated with Nexium. Have also had ultrasound of liver/gall bladder and MRI of abdomen - all normal.
Reference to Table 1, Chapter I, which shows the equivalent strengths of different benzodiazepines, should enable you to work out your own programme and to devise an appropriate schedule for benzodiazepines such as prazepam (Centrax) and quazepam (Doral) and others which are not illustrated. In my experience, the only exception to the general rule of slow reduction is triazolam (Halcion).
I think I am suffering depression so my doctor has prescribed me lorazepam 1ml 3 times a day, and <span style = 'background-color: #dae8f4'>cipralex</span> 10ml 1 a day. I have boughts of nausea, not actually throwing up just heaving which may be anxiety, I have been on the lorazapam for two months and the cipralex for three weeks but no possitive effect yet. Can you tell me when I am likely to feel an improvement and start getting back to normal............
Mostly had anxiety attacks... So I got <span style = 'background-color: #dae8f4'>lorazepam</span> (valium class) and Xanax. Both worked to cool me down and keep me normalized --- and I only had to use them when I needed them - and not any more than what I needed... Which is the way I liked it. But I'm a happy person... So while I got melancholy --- and had a few "Gosh --- I'd be better off dead" moments... I mostly laughed them off. But being exhuasted and in pain for so long --- well it CAN get you down. Journal your moods...
I have anxiety issues and have tried fluoxetine, sertraline, (both led to decreased sex drive and lack of orgasm) and now escitalopram (which helped the sexual aspect but still gaining). I am also on requip 0.5mg for my RLS and iron 325mg for my low iron and ferritin. When I have increase in anxiety i take lorazepam which is usually at night for me right before bed. Do any of these combo of drugs increase wt gain? I just don't know where to turn as for as the increasing in wt.
I took antidepressants for 4 months (2 different SSRI's) and got not benefits and any side effects (<span style = 'background-color: #dae8f4'>cipralex</span> 10 mg and the Wellbutrin XL 150 mg x 2). I was going to start on Effexor when I found the rTMS study at CAMH which is completely free. I think that the important thing despite some of the side effects is to continue in the treatment until the end to see if it works. I have been suffering from major depression and anxiety for over 2 years now along with anxiety and insomnia.
I've been on and off Prozac & lorazepam for a few years and each time my depression comes back it's worse than before. I finally went to see a psychiatrist, and she said that the problem is that people who suffer from depression go off their meds once they feel better. There's a greater chance of relapsing and she said that each time you go back on the meds it takes longer for them to work.
I spoke to my two kids straight out and told them all of the possibilities before I started. when the Riba-Rage hit me after a while they would literally laugh and walk out of the room and say "wow that riba-rage". Of course that made me madder but once I would slow down in a minute it was gone just as quickly as it came. I think the only was you can really deal with this stuff unfortunately is straight out.
After five years of every single death like days I went to a doctor and diagnosed Anxiety Disorder. I used <span style = 'background-color: #dae8f4'>cipralex</span> or smth like that and Atarax. The drugs didnT make any use but only a blank mind. I quit the drugs and got over that terrible enemy alone by understanding what anxiety is. I am now %80 better. It damages your daily life that's a truth. I found the cure in Sunshine, nature and muscular exercising.
I'll suggest XANAX --- and <span style = 'background-color: #dae8f4'>lorazepam</span>. But talk to your doc --- or a mental health counselor... You're not crazy --- or anything like that --- but this TX messes with your mind - no matter how well put together you are. Alright - I'm a bit tired today - but get yourself together - you TOUGH IT OUT. Wipe your eyes - zip up your pants and wash your face. Grab the counter and take a look in the mirror --- look into your eyes --- AND TELL YOURSELF: "I can do this.
I have felt that vibration feeling mainly in my chest and shoulders. I don't have it often, but I do sense it from time to time and mine is not constant. It's like it starts and then stops for half a second and then starts again. Weird! I told my Dr about it and he just dismissed it, didn't have a clue what it could be. I've wondered if it could be the Vagus nerve acting up. Maybe. Mine usually only lasts for several minutes. And it doesn't accompany an irregulat heartbeat.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
Last May, after a weekend of beer pong and partying, I woke up on the following Monday and instantly felt dizzy and out of breath, like I was going to pass out or fall over. I didn't know what it was. I thought maybe I had hit my head during the previous weekend's festivities. A couple days later I still had a dizzy feeling so I had my ladyfriend drive me to the ER for fear of having post-concussion syndrome or something. They gave me something for my nerves (Loreazapam maybe?
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers